Menu
Cart 0
Lemsip Cold & Flue Lemon Sachet Pack of 10

Lemsip Cold & Flue Lemon Sachet Pack of 10

  • £4.50


Ingredients

Ingredients (per sachet): Paracetamol 1000mg, Phenylephrine Hydrochloride 12.2mg , Also contains Ascorbic Acid (Vitamin C), Sucrose and Aspartame .

Features

For fever, headaches, body aches, blocked nose and sore throat.

Product Marketing

Phenylephrine Hydrochloride, Paracetamol For the symptomatic relief of colds and flu

Further Description

Ingredients (per sachet) Paracetamol 1000mg - Action: Analgesic & antipyretic - Relief of... Headache, sore throat, fever, body aches & pains Phenylephrine hydrochloride 12.2mg - Action: Decongestant - Relief of... Blocked nose

Other information

Lemsip and the Sword symbol are trade marks

Storage

Store below 25°C in a dry place.

Storage Type

Ambient

Storage Conditions

Max Temp °C 25.

Safety Warning

Warnings Contains paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well. Keep out of the reach and sight of children. If symptoms persist consult your doctor. Do not take if: allergic to any ingredient, if you have heart disease, high blood pressure, overactive thyroid, have had a peptic ulcer, or you are taking or have taken MAOI's (antidepressants) within 14 days. Consult your pharmacist or doctor before taking if: You are pregnant or breastfeeding.


We Also Recommend